PL EN


Journal
2005 | 13 | 1(49) | 91-97
Article title

SOME REMARKS ON THE CALCULUS OF PROPERTIES

Authors
Title variants
Languages of publication
PL
Abstracts
EN
A calculus of properties due to Zabski (1982) is outlined and criticised. Some of its theorems are claimed to fail to account for the relevant ontological intuitions and some to fail to be true. The argument in its favour from co-extensional non-identical properties is challenged. In conclusion, the need for a calculus of properties in general is doubted.
Journal
Year
Volume
13
Issue
Pages
91-97
Physical description
Document type
ARTICLE
Contributors
author
  • P. Labenz, Uniwersytet Warszawski, Instytut Filozofii, ul.Krakowskie Przedmiescie 3, 00-927 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
05PLAAAA0037900
YADDA identifier
bwmeta1.element.5d76b12c-afb9-3ac5-8a8d-5652665837b8
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.